Akcije

Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:1
  • preuzimanja u poslednjih 30 dana:1

Sadržaj

članak: 1 od 1  
2010, vol. 14, br. 1, str. 61-67
The ٦-open open topology for function spaces
(naslov ne postoji na srpskom)
aDepartment of Pure Mathematics, Calcutta, India
bCalcutta, India

e-adresagangulys04@yahoo.co.in, ritu_sen29@yahoo.co.in
Ključne reči: ٦-open sets; ٦-open open topology; ٦H(X)-the set of all self ٦-homeomorphisms on X; ٦- convergence; ٦-regular
Sažetak
(ne postoji na srpskom)
In this paper we have introduced the notion of ٦ - open open topology and proved some properties which the topology does possess. We have also introduced the concept of convergence of nets in ٦ H(X) (where ٦ H(X) is the set of all self ٦- homeomorphisms on a topological space X) and showed when ٦ H(X) is complete.
Reference
Arens, R. (1946) Topologies for Homeomorphism Groups. American Journal of Mathematics, 68(4): 593
Fletcher, P., Lindgren, W. (1982) Quasi uniform spaces, lecture notes in pure and applied mathematics. Marcel Decker, 77
Fletcher, P. (1971) Homeomorphism groups with the topology of quasi-uniform convergence. Archiv der Mathematik, 22(1): 88-93
Fox, R.H. (1945) On topologies for function spaces. Bulletin of the American Mathematical Society, 51(6): 429-433
Latif, R.M. Characterizations and Applications of: Open sets, communicated
Latif, R.M. (1999) Semi convergence of filters and nets. Math. J. of Okayama University, vol. 4, 103-109
Levine, N. (1963) Semi-open sets and semi-continuity in topological spaces. Amer. Math. Monthly, 70, 36-41
Min, W.K. (2002) Gamma-sets and gamma-continuous functions. International Journal of Mathematics and Mathematical Sciences, 31(3): 177-181
Murdeshwar, M.G., Naimpally, S.A. (1966) Quasi-uniform topological spaces. Groningen: Noordhoff
Naimpally, S. (1965) Function spaces of quasi uniform spaces. Indag. Math, 68, 768- 771
Porter, K. (1993) The open topology for function spaces. Inter. J. Math and Math. Sci, 18, 111-116
Porter, K. (1996) The regular open-open topology for function spaces. Inter. J. Math and Math. Sci, 19, 299-302
 

O članku

jezik rada: engleski
vrsta rada: neklasifikovan
DOI: 10.5937/MatMor1001061G
objavljen u SCIndeksu: 08.02.2011.

Povezani članci

Matematički vesnik (2003)
The lower and upper topologies as a bitopology
Dvalishvili B.

Matematički vesnik (2005)
On strongly pre-open sets and a decomposition of continuity
Chattopadhyay Chandan

Matematički vesnik (2007)
Some subsets of ideal topological spaces
Jeyanthi V., i dr.

prikaži sve [13]